# SDR C2XA08IA046

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 13,644 hours, 7,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORF - FLIGHT 2113, THE CREW REPORTED A STRONG ODOR POSSIBLY ELEC IN FLIGHT.  THE AIRCRAFT LANDED AT ORF WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, VERIFIED NO EICAS MESSAGES OR OTHER DISCREPANCIES.  OPERATIONALLY CHECK ELECTRICAL SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCTRAFT WAS APPROVED TO RETURN TO SERVICE.
